MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X44MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X44MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure due to unknown reasons.Both the head and liner were exchanged.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00877502803.Item name: bioloxâ® delta, ceramic femoral head, l, 㸠28/+3.5, taper 12/14.Lot #: 3163275.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure due to a deep squat that resulted in a dislocation and instability.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing for the bearing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
VIVACIT-E DM BEARING 28X44MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18987555
Report Number0001822565-2024-01041
Device Sequence Number8381981
Product Code LPH
UDI-Device Identifier00889024572706
UDI-Public(01)00889024572706(17)280825(10)66138324
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110031012
Device Lot Number66138324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/03/2024
07/22/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/04/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale